# SDR UIEA2019101305710

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,258 hours, 17,472 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Selector
- Condition: Loose
- Location: Apu Start
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU START SELECTOR IS LOOSE.  ADJUSTED & TIGHTENED APU START SELECTOR IAW AMM 49-61-00. OP'S CHECK NORMAL AT THIS TIME.
